# SDR FDEA202204211017

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 74,915 hours, 27,747 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N70011
- Condition: Gouged
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISIBLE GOUGE IN  HOLE #3 WING SKIN LAYER AT THE 1 0 CLOCK POSITION LOOKING FWD AT A   DEPTH OF .0200"  REPAIRED  PER FEDEX  EA # F-5730-T0368105-P1
